# SDR UALA2012042302445

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 66,143 hours, 9,558 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: 80235
- Condition: Faulty
- Location: Elms
- Stage of operation: NR
- How discovered: L
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELMS P110 CHANNEL STATUS.  DUE TO BOEING AHM CONTINUALLY DOWNLINKING 'ELMS P110 CHANNEL' STATUS MESSAGE WITH CORRELATED MMSG'S 24-11072 & 24-11073, REF FIM 24-09 TASK 804.  PER FIM, SWAP ARINC 629 CARD M24400A3 WITH M24400A13 (PCN 566-9112).  BOTH CARD THAT WAS REMOVED ON 15MAR12  (MR24013-8) AS WELL AS CARD INSTALLED 15MAR12 (MR24013-9) HAVE HISTORY OF DRIVING THIS MESSAGE.   FOUND CARD M24400A3 WAS REPLACED ON PTT.1432009,VERIFIED CO PART IS INSTALL,SN-21013. NO EXISTING FAULTS. ELMS 110 PANEL.
